# SDR MWEA96069

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 5280 · Landing Gear Doors
- Part: Gear Door
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT MAIN GEAR DOOR HAS 5 INCH CRACK IN AFT OUTBD PAN.  INSTALLED DOUBLER REPAIR IAW SRM 52-05, FIG 28.
